Inventiones mathematicae

, Volume 65, Issue 2, pp 227–250

Local topological properties of differentiable mappings. I

  • Takuo Fukuda
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B] Boardman, J.: Singularities of differentiable maps. Publ. Math. I.H.E.S.33, 21–57 (1967)Google Scholar
  2. [F] Fukuda, T.: Types topologiques des polynômes. Publ. Math. I.H.E.S.46, 87–106 (1976)Google Scholar
  3. [G] Gibson, C.G., Wiithmuller, K., du Plessis, A.A., Looijenga, E.J.N.: Topological stability o smooth mapping, Lecture notes in Math.552, Berlin Heidelberg New York: Springer 1976Google Scholar
  4. [L] Lê Dung Tráng: Thèse a l'Universite de Paris VII, p. II.9 (1971)Google Scholar
  5. [M] Mather, J.: Stability ofC mappings I. Ann. of Math.87, 89–104 (1968); 2. Stability ofC mappings II. Ann. of Math.89, 254–291 (1969); 3. Stability ofC mappings III. Publ. Math. I.H.E.S.35, 127–156 (1969); 4. Stability ofC mappings IV. Publ. Math. I.H.E.S.37, 223–248 (1970); 5. Stability ofC mappings V. Advances in Math.4, 301–335 (1970); 6. Stability ofC mappings VI. Lecture notes in Math. No.192, 207–253. Berlin Heidelberg New York: Springer 1971; 7. Notes on topological stability, mimeographed, Harvard University 1970;8. Stratifications and mappings, Dynamical systems, ed. by M.M. Peixoto, 195–232. New York: Academic Press 1971Google Scholar
  6. [P] du Plessis, A.: On the genericity of topologically finitely-determined map-germs, Aarhus Univ. Preprint series, No.14, 1980/81Google Scholar
  7. [S] Smale, S.: Generalized Poincaré conjecture in dimension greater than 4, Ann. of Math.64, 399–405 (1956)Google Scholar
  8. [T] Thom, R.: Local topological properties of differentiable mappings, Colloq. on differential analysis, Oxford: Univ. Press 1964Google Scholar
  9. [V] Varčenko, A.N.: Local topological properties of differentiable mappings, Izv. Akad. Nauk SSSR ser. Mat. Tom38, No. 5 (1974). English translation Math. USSR Izvestija vol8, No 5, 1033–1082 (1974)Google Scholar
  10. [Wa] Wall, C.T.C.: Are maps finitely determined in general? Bull. London Math. Soc.11, 151–154 (1979)Google Scholar
  11. [W] Whitney, H.: Tangents to an analytic variety. Ann. of Math.81, 496–549 (1964)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Takuo Fukuda
    • 1
    • 2
  1. 1.Department of MathematicsChiba UniversityChiba-ShiJapan
  2. 2.Department of Pure MathematicsUniversity of SydneySydneyAustralia

Personalised recommendations